Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 163, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2015, 2:08 PM EDT for Crisp County, Dooly County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 2:08 PM EDT (18:08 UTC)
- Expired
- Jun 23, 2015, 2:32 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dooly County, GA
The radar
The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1017 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006
WUUS52 KFFC 231808
SVRFFC
GAC081-093-231900-
/O.NEW.KFFC.SV.W.0163.150623T1808Z-150623T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 PM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRISP COUNTY IN CENTRAL GEORGIA...
SOUTHERN DOOLY COUNTY IN CENTRAL GEORGIA...
* UNTIL 300 PM EDT
* AT 208 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LILLY...OR
NEAR VIENNA...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORDELE...VIENNA...LILLY...TREMONT...GEORGIA VETERANS MEMORIAL ST
PK...RICHWOOD...DRAYTON AND RAINES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3192 8392 3195 8393 3205 8397 3205 8398
3206 8398 3207 8399 3209 8398 3210 8400
3213 8401 3221 8385 3201 8361 3200 8361
3186 8391
TIME...MOT...LOC 1808Z 324DEG 18KT 3210 8389
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
590
WWUS52 KFFC 231832
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUN 23 2015
GAC081-093-231842-
/O.CAN.KFFC.SV.W.0163.000000T0000Z-150623T1900Z/
CRISP GA-DOOLY GA-
232 PM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRISP AND SOUTHERN
DOOLY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3192 8392 3195 8393 3205 8397 3205 8398
3206 8398 3207 8399 3209 8398 3210 8400
3213 8401 3221 8385 3201 8361 3200 8361
3186 8391
TIME...MOT...LOC 1829Z 324DEG 18KT 3200 8380
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:40 AM EDT, 6 hours 28 minutes earlier.
Area forecast discussion, Jun 23, 7:40 AM EDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 AM EDT TUE JUN 23 2015
...PROLONGED HEAT SPELL TO CONTINUE THROUGH MIDWEEK AND DAILY HEAT
ADVISORIES LIKELY FOR PORTIONS OF THE SOUTH AND EAST...
.SHORT TERM /TODAY THROUGH WEDNESDAY/...
UPPER RIDGE CONTINUING OVER THE SOUTHEAST THROUGH THE SHORT TERM.
MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS SHOULD FORM TODAY AND AGAIN
WEDNESDAY. HAVE NO REAL FEATURE TO FOCUS ON...HOWEVER THERE WILL BE
ENOUGH HEAT AND INSTABILITY THAT STORMS COULD FORM ANYWHERE ACROSS
THE AREA...MAYBE FAVORING PORTIONS OF CENTRAL DUE TO A WEAK LEE
TROUGH. WITH LINGERING HEAT AND VARIOUS OUTFLOW BOUNDARIES...A FEW
STORMS COULD LAST WELL INTO THE OVERNIGHT HOURS. HAVE INCLUDED SLIGHT
CHANCE OR CHANCE POPS FOR THE ENTIRE AREA THIS AFTERNOON AND
EVENING. SURFACE FRONT SHOULD PUSH INTO TN ON WEDNESDAY BUT NOT SURE
IT WILL MAKE IT INTO THE STATE. HAVE SLIGHTLY HIGHER POPS ON
WEDNESDAY DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY.
AGAIN EXPECTING HOT TEMPERATURES TODAY AND WEDNESDAY WITH MAX
TEMPERATURES WELL INTO THE 90S FOR ALL EXCEPT THE HIGHER ELEVATIONS.
CURRENT HEAT ADVISORY STILL LOOKS OKAY WITH HEAT INDEX VALUES OF
AROUND 105 CONCENTRATED IN PORTIONS OF CENTRAL AND EAST CENTRAL GA.
WILL MOST LIKELY NEED TO ISSUE FOR WEDNESDAY AFTERNOON HOWEVER WILL
LET THE NEXT SHIFTS TAKE ANOTHER LOOK IN CASE THE ADVISORY AREA
NEEDS ADJUSTING.
41
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LONG TERM LOOKING TO BE OVERALL FAIRLY ACTIVE FOR STORM POTENTIAL
FROM VARIOUS SOURCES OF LIFT. THURSDAY HAS THE BROAD UPPER RIDGE
BREAKING DOWN AND ONCE AGAIN SHOWING ALL INDICATIONS OF THE RECENT
THREAT OF STRONG DOWNBURST WINDS FROM SCATTERED THUNDERSTORMS.
PROGGED THERMAL PROFILE SHOWS CLASSIC INVERTED-V WITH 2500-3000 CAPE
ATTAINED BY THE STRONG SFC HEATING...AND POSSIBLY EVEN HIGHER AS
RELATIVELY DRY MID-LEVELS ALLOW FOR SOME LOCALIZED COOLING AS CLOUDS
BUILD. PROBABLY TRIGGERED BY LINGERING LEE TROUGH OR PREEXISTING
BOUNDARIES FROM EARLIER ACTIVITY...THEN BECOMING OUTFLOW DRIVEN.
THIS SHOULD BE THE LAST DAY OF HEAT ADVISORY CONCERNS FOR PORTIONS
OF CENTRAL GA IN THE CURRENT SULTRY STRETCH.
FRIDAY INTO SATURDAY ADVERTISE A PATTERN SHIFT AS GUIDANCE IS IN
GOOD CONSENSUS WITH UPPER TROUGH DIGGING AND AMPLIFYING INTO THE
SOUTHEAST CONUS...ALONG WITH MORE ENHANCED DEEP LAYER MOISTURE.
WHILE SFC HEATING WILL BE LESS...THE SYNOPTIC FORCING AHEAD OF THE
TROUGH WILL ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS. CONTINUED
WITH LIKELY POPS IN THE NORTH TO HIGH END CHANCE ELSEWHERE. MODELS
ARE GETTING BETTER IN LINE WITH PUSHING A COLD FRONT SEWD LATE
SATURDAY INTO SUNDAY...THOUGH STILL SOME DIFFERENCES ON STRENGTH AND
AMOUNT OF COOL AIR ADVECTING IN BEHIND. KEPT TEMP TREND A BIT HIGHER
THAN WHAT GUIDANCE BLEND PRODUCED. NEEDLESS TO SAY WILL NEED TO
WATCH FOR POTENTIAL OF MORE ORGANIZED STORM MODES WITH A RETURN OF
MARGINAL ENVIRONMENTAL SHEAR.
TROUGH AXIS REMAINS WEST OF THE AREA INTO EARLY NEXT WEEK AND WILL
NEED TO WATCH FOR ADDITIONAL DISTURBANCES TRAVERSING THE UPPER FLOW
THAT COULD FOCUS OTHER ROUNDS OF CONVECTION OR BECOME SUSCEPTIBLE TO
A ROGUE MCS OR TWO POSSIBLY COMING ACROSS THE TENNESSEE VALLEY.
BAKER
&&
.CLIMATE...
RECORDS FOR 06-23 TUESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1988 71 1963 77 1944 53 1947
1944
1931
KATL 99 1944 70 1963 77 1944 54 1972
1930
KMCN 101 1988 78 1947 75 1954 56 1966
1981 1936 1951
1944 1950
KCSG 100 1998 81 1983 79 2009 57 1972
1981 1963
1951
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
&&
.AVIATION...
12Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THERE IS A CHANCE OF
CONVECTION THIS AFTERNOON AND EVENING BUT CHANCES TOO LOW TO INCLUDE IN
TAFS AT THIS TIME. WINDS LIGHT AND VARIABLE BECOMING WEST TO NORTHWEST
6 TO 8KT.
//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 98 75 97 75 / 20 20 30 20
ATLANTA 94 76 94 76 / 20 20 30 20
BLAIRSVILLE 88 68 89 68 / 20 20 40 20
CARTERSVILLE 93 73 94 73 / 20 20 30 20
COLUMBUS 96 76 96 76 / 20 20 30 20
GAINESVILLE 95 75 95 75 / 20 20 30 20
MACON 97 75 97 75 / 20 20 30 20
ROME 95 73 95 74 / 20 20 30 20
PEACHTREE CITY 94 73 94 74 / 20 20 30 20
VIDALIA 98 75 98 76 / 30 30 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MACON...MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...
PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...
WILKINSON.
&&
SHORT TERM...41
LONG TERM....BAKER
AVIATION...41Hazardous weather outlook, Jun 23, 11:45 AM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT TUE JUN 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICES IN PORTIONS OF EAST AND CENTRAL GEORGIA WILL REACH OR EXCEED 105 THIS AFTERNOON INTO EARLY THIS EVENING...A HEAT ADVISORY HAS BEEN ISSUED. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY REACH STRONG TO POSSIBLY SEVERE LEVELS. WEATHER HAZARDS... STRONG DOWNBURST WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE EXPECTED IN THE ADVISORY AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF EAST AND CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE GREATER CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA. ADDITIONAL HEAT ADVISORIES MAY VERY WELL BE NEEDED WEDNESDAY AND AGAIN ON THURSDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD...ESPECIALLY EACH AFTERNOON AND EVENING. CHANCES INCREASE LATE IN THE WEEK INTO THE WEEKEND AS THE UPPER-LEVEL RIDGE BEGINS TO BREAK DOWN. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. STRONG DOWNBURST WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 23, 1:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT TUE JUN 23 2015
GAZ083-095-096-231830-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-
154 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...BLECKLEY AND HOUSTON COUNTIES UNTIL 230 PM EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ROBINS AFB...OR 12 MILES
SOUTHWEST OF JEFFERSONVILLE...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TWIGGS...BLECKLEY AND HOUSTON COUNTIES THROUGH 230 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...WARNER ROBINS...ALLENTOWN...ROBINS AFB...MARION...
PAULK...DISTRICT PATH...MAGNOLIA...BONAIRE...ROYAL...TARVERSVILLE...
HOUSTON LAKE...CARY...BULLARD...KATHLEEN...COLEY STATION...SAND BED
AND PORTER.
LAT...LON 3238 8347 3240 8350 3239 8350 3240 8352
3240 8353 3246 8371 3270 8350 3259 8323
3257 8322 3234 8336
TIME...MOT...LOC 1754Z 296DEG 7KT 3254 8346Special weather statement, Jun 23, 1:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT TUE JUN 23 2015
GAZ084-097-231830-
WILKINSON GA-LAURENS GA-
157 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKINSON AND LAURENS COUNTIES UNTIL 230 PM EDT...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TOOMSBORO...OR NEAR IRWINTON...MOVING
SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WILKINSON AND LAURENS COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TOOMSBORO...MONTROSE...NICKLESVILLE AND CHAPPELLS MILL.
LAT...LON 3254 8314 3277 8322 3285 8303 3277 8296
3276 8296 3275 8294 3271 8296 3271 8291
3266 8286
TIME...MOT...LOC 1757Z 333DEG 7KT 3275 8309Special weather statement, Jun 23, 2:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT TUE JUN 23 2015
GAZ072-231830-
JONES GA-
201 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JONES COUNTY UNTIL 230 PM EDT...
AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRAY...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS JONES COUNTY THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRAY...CLINTON...BRADLEY...WAYSIDE...JAMES...GREENBERRY CROSSROADS...
MOUNTAIN SPRINGS AND POSTELL.
LAT...LON 3288 8357 3289 8360 3289 8365 3304 8371
3313 8352 3297 8337 3296 8337 3293 8336
3286 8354
TIME...MOT...LOC 1801Z 332DEG 7KT 3302 8358Special weather statement, Jun 23, 2:02 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE JUN 23 2015
GAZ061-074-231845-
WASHINGTON GA-HANCOCK GA-
202 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND HANCOCK COUNTIES UNTIL 245 PM EDT...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPARTA...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS WASHINGTON AND HANCOCK COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...DEEPSTEP...BEULAH...DEVEREUX...WARTHEN AND LINTON.
LAT...LON 3298 8305 3300 8305 3303 8307 3304 8306
3307 8304 3306 8307 3306 8308 3313 8311
3315 8309 3315 8311 3320 8313 3329 8294
3311 8277
TIME...MOT...LOC 1802Z 331DEG 7KT 3319 8300Special weather statement, Jun 23, 2:03 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT TUE JUN 23 2015
GAZ062-075-231845-
GLASCOCK GA-WARREN GA-
203 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN GLASCOCK AND WARREN COUNTIES UNTIL 245 PM EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MITCHELL...OR NEAR GIBSON...MOVING SOUTHEAST
AT 10 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GLASCOCK
AND WARREN COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GIBSON...MITCHELL...EDGE HILL...EDGEHILL...BEALL SPRINGS...SHOALS...
JEWELL AND AGRICOLA.
LAT...LON 3317 8258 3316 8257 3312 8258 3312 8265
3314 8270 3317 8272 3318 8274 3320 8274
3321 8273 3325 8275 3327 8278 3330 8278
3336 8264 3323 8251
TIME...MOT...LOC 1803Z 330DEG 7KT 3326 8269Special weather statement, Jun 23, 2:04 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT TUE JUN 23 2015
GAZ105-106-231830-
CRISP GA-DOOLY GA-
204 PM EDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP AND DOOLY COUNTIES UNTIL 230 PM EDT...
AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LILLY...OR 8 MILES WEST OF VIENNA...MOVING
SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS CRISP AND DOOLY COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...VIENNA...BYROMVILLE...LILLY...TREMONT...GEORGIA VETERANS
MEMORIAL ST PK...RICHWOOD...DRAYTON...FLINT RIVER WMA AND RAINES.
LAT...LON 3185 8389 3191 8393 3199 8395 3202 8395
3205 8397 3205 8398 3206 8398 3207 8399
3209 8398 3210 8400 3216 8403 3224 8389
3201 8363
TIME...MOT...LOC 1804Z 324DEG 18KT 3213 8393The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:18 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 22, 11:21 PM EDT | Special Weather Statement | FFC | Washington | 24 min |
| Jun 23, 12:58 PM EDT | Special Weather Statement | FFC | Schley | 47 min |
| Jun 23, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 38 min |
| Jun 23, 1:08 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| Jun 23, 1:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jun 23, 1:10 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 35 min |
| Jun 23, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 23, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 49 min |
| Jun 23, 1:54 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 36 min |
| Jun 23, 1:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Jun 23, 2:01 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 23, 2:02 PM EDT | Special Weather Statement | FFC | Hancock | 43 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Jun 23, 2:04 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 23, 2:23 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 23, 2:27 PM EDT | Special Weather Statement | FFC | Hancock | 33 min |
| Jun 23, 2:29 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Jun 23, 2:31 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jun 23, 2:35 PM EDT | Special Weather Statement | FFC | Bleckley | 25 min |
| Jun 23, 2:36 PM EDT | Special Weather Statement | FFC | Johnson | 24 min |
| Jun 23, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 46 min |
| Jun 23, 2:46 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jun 23, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 42 min |
| Jun 23, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 28 min |
| Jun 23, 2:56 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jun 23, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 34 min |
| Jun 23, 3:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Jun 23, 3:22 PM EDT | Special Weather Statement | FFC | Baldwin | 38 min |
| Jun 23, 3:23 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 23, 3:32 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 45 more | 28 hr |
| Jun 23, 3:34 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Jun 23, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jun 23, 4:00 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Jun 23, 4:03 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.